# SDR C1HA200384002

- Difficulty date: February 19, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESENT INTO DESTINATION (GGG) APPROX 60 MILES  20,000 FEET, THE CARGO SMOKE FIRE DETECTION SYSTEM FOR AFT CARGO COMPARTMENT SOUNDED BELL AND LIGHT ACTIVATED. A FEW SECONDS AFTER BELL WAS SILENCED ALL LIGHTS EXTINGUISHED . THIS REPEATED TWICE AN OUR APPROACH.   VISUALLY INSPECTED AFT CARGO PIT SMOKE DETECTOR. NO DEFECTS NOTED. SYSTEM OPS  CHECK NORMAL REF 26-15 OK FOR CONTINUED SERVICE.
